# SDR ASAA2013081895834

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 19,907 hours, 6,223 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156183
- Part serial: 6038
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 19,907 hours, 6,223 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANTI-ICE VALVE SHOWING DISAGREEMENT WITH SWITCH WHEN SELECTED ON,  AMBER TAI INDICATOR ON UPPER DU.  ACFT GROUNDED. RAN NR 2 ENGINE VERIFIED DISAGREEMENT WITH SWITCH WHEN SELECTED ON AMBER TAI INDICATED.  REPLACED NR 2 ENGINE COWL TAI VALVE IAW AMM 30-21-11-401.  GROUND VERIFICATION SUCCSSFUL IAW TASK 30-21-11-401.
